Jump to content
Important Survey - Please Participate ×

At what point is WD over and your symptoms are a result of a damaged body??


[Lo...]

Recommended Posts

Im pretty convinced my actual WD from benzos are over and im now just stuck with the damage the benzos have done to my body. For the last 6 months my symptoms have been the same . Fatigue , anxiety , muscle soreness and occasionally a bit o cogfog.

 

I pushed really hard to go back to work for 4 weeks and struggled hard pushing my body and stressing then unfortunately also had a failed pregnancy ( the wife not me )  the stress must have caught up with me now. I have brutal fatigue , heart palps , crazy anxiety and severe muscle pain.

have had a thyroid test and turns out it is overactive which lines up with my symptoms.

 

Im going to a specialist to try get my hormone issues sorted out but im wondering if it it still considered WD or now just hormone issues.

 

Either way i am very very sick at the moment and need to get this fixed as i feel like im going to collapse 24/7.  :'(

Link to comment
Share on other sites

Lockie,

 

I'm so sorry you are having such a rough time. It's no wonder you are feeling badly with everything you have going on. I imagine it's difficult right now to sort out which symptoms are related to the thyroid versus benzo withdrawal. Hopefully treating the thyroid condition will help.  As far as permanent damage from benzos, I think it's too early to say that. I just read a success story written 6 years out from benzos. It sounds like he continued to improve over a 5 year period.

 

http://www.benzobuddies.org/forum/index.php?topic=165356.0;topicseen

 

Will you take 5 years to heal? Hopefully much sooner, but at least you can see what you're dealing with is not permanent and you will continue to heal.

Link to comment
Share on other sites

Im not saying its permanent , the question is at what point have your receptors up reglated and the symptoms left are from your body being damaged

 

I was only ever on 2mg of valium for 2 months which is the smallest dose in a very short time . As of 12 months off i feel myself again , i can hold conversation and think clearly. My personality has come back and mentally feel recovered.

 

Unfortunately my jump was particularly traumatic , i was in a constant state of panic for 6 months. I know under extreme circumstances this can really mess with your hormones and cause them to go out of wack. When your glands are damaged from stress they can take years to heal and this is what i think is happening to me as i have no waves or windows anymore i just feel constantly fatigued,  sore and anxious - the exact symptoms of my thyroid condition.

 

I will gind out the results of my tests and keep posting

Link to comment
Share on other sites

Im not saying its permanent , the question is at what point have your receptors up reglated and the symptoms left are from your body being damaged

 

I was only ever on 2mg of valium for 2 months which is the smallest dose in a very short time . As of 12 months off i feel myself again , i can hold conversation and think clearly. My personality has come back and mentally feel recovered.

 

Unfortunately my jump was particularly traumatic , i was in a constant state of panic for 6 months. I know under extreme circumstances this can really mess with your hormones and cause them to go out of wack. When your glands are damaged from stress they can take years to heal and this is what i think is happening to me as i have no waves or windows anymore i just feel constantly fatigued,  sore and anxious - the exact symptoms of my thyroid condition.

 

I will gind out the results of my tests and keep posting

 

I would think that once your GABA receptors are upregulated and repaired then you would be fully healed, there would be no more damage. Just speculating, who knows the exact science behind all this stuff. Hopefully treating your thyroid and reducing your stress will help matters. Good luck! Crazy to thing such a low dose did you in. I was a short term user of Xanax 0.25 mg and developed interdose withdrawals and tolerance in a matter of weeks and had to cross to Valium and am having a bear of a time tapering off. This stuff is no joke.

Link to comment
Share on other sites

Hang in there mate and LISTEN TO YOUR BODY! im conviced if i was patient and tapered all the way to 0 i would be over this mess by now. I was feeling rotten and jumped anyway even though i knew i wasnt ready. Needless to say i got absolutely slammed. Bedridden for 9 months. Dont make the same mistake as me
Link to comment
Share on other sites

Hang in there mate and LISTEN TO YOUR BODY! im conviced if i was patient and tapered all the way to 0 i would be over this mess by now. I was feeling rotten and jumped anyway even though i knew i wasnt ready. Needless to say i got absolutely slammed. Bedridden for 9 months. Dont make the same mistake as me

 

Wow 9 months.  That is total craziness from 2 mg of V! What awful drugs. I'm trying to take it slow.  My body screams rather loudly otherwise :(  I must say it's hard to be patient once you start to feel OK, but I'm having a rough patch right now and am holding so that keeps me from doing anything too crazy.  But I guess as bad as things are for you right now, you've obviously made improvements if you are not bedridden anymore and were able to work for a few weeks (even though it was hard).  That shows you are healing and will keep on that path!

Link to comment
Share on other sites

×
×
  • Create New...